It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


I have been taking the Trazodone for about a week now and I only had results the first 3 days I took it. I am now back to sleeping the way I was. I have trouble falling asleep and staying asleep or I may sleep 8 hours and wake up not feeling rested. I may sleep for a couple of hours and then I wake up, but may only be awake for a few minutes an then fall back to sleep and sleep a few more hours but I will wake up again. I don't know why my body is wanting to do this. I will do this several times during the night. I will only dream when it is about time for me to wake up and that is about an hour to an half hour before I get up. I am wondering if I need to have the dosage uped or if I need to change the medication I am on. I also get migraine headaches during the day, they come on about 2 to 3 hours after I have been awake. This is starting to cause problems with work and going to school. I have had migraine headaches before but not like this and not do to not sleeping. I would only get them when I was sick or really stressed out. Now I am getting them almost every day and the only thing I can contribute them to is not being able to sleep well. If anyone has any suggestions, I would greatly appreciate it.

Thanks





All times are GMT -7. The time now is 02:40 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!